# SDR ASAA2012092492951

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,058 hours, 6,397 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Condition: False Indication
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PANEL TANK NR 1, LOWER GAUGE DISPLAY INDICATES 88888 AND LBS 000.  PERFORMED FQS OPS TEST IAW AMM TASK 28-41-00-710-801.  RESET REFUEL PANEL QTY GAUGE BY RESETTING POWER.  OPS CHECKED OK.
